# SDR SWAA2024080507067

- Difficulty date: June 28, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500I; STRINGER 28L; LBL 7 FWD CARGO COMPARTMENT 2024-402125<[01] REPLACED ANGLE LOCATED BS500I; STRINGER 28L; LBL 7 FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 143A7902 SHEET 160 REV B SEE INDIVIDUAL SIGN-OFF BELOW;[02] COMPLETED JOB
